Medical Questions? Ask a Doctor Online!
My question is what would change or advise regarding my medication.The lorazepam leaves a bad taste in my mouth and doesn't really seem to do anything for my anxiety. And since I am still hallucinating day and night and having mania problems, would anything need to be added or changed regarding the Seroquel?
Thank you for your answers, I have one last question.What would you suggest for long term instead of Lorazepam?
I think the main medications I have been on were Buspar, Cymbalta, and lithium. In the past when our doctor was jumping between diagnosis. It's just frustrating that over two years of seeing her she couldn't figure it out. Among the many, generalized anxiety was the diagnosis for the anxiety portion. I know that SSRI are normally used for depression. Would that still be effective for anxiety? Cymbalta was used in that way and it was absolutely terrible for me. The main issue is that I'm not depressed which is why the Bipolar diagnosis didn't stick. Sorry for all the questions, I will definitely rate positively.